# SDR C2XA09IA063

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 16,201 hours, 12,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3132, THE CREW REPORTED BURNING RUBBER/PLASTIC SMELL.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE PACKS, ALL WITH NO DEFECTS OR SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
